# SDR AALA20140408015

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 41,860 hours, 17,106 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: 6516300282
- Condition: Dislodged
- Location: Radome
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS CREW REPORTED RADOME SEAL BECAME DISLODGED & WAS FLAPPING ON CAPTAIN`S WINDSHIELD.  EMERGENCY DECLARED FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED SEALANT & APPLIED NEW ADHESIVE TO BULKHEAD TO ATTACH NEW SEAL.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
